# SDR DHL2007806543

- Difficulty date: January 13, 2004
- Submitted: January 26, 2004
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 84,257 hours, 26,080 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 84,257 hours, 26,080 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE FWD SVC DOOR JAMB FWD UPPER CORNER CRACKED 1.000 AT STA 160.000 L-11R - L-12R (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 53-2-0 FIG 14 SHEET 3, TR 53-181, DWG SRO8530021, DWG 5750776.  REMOVED FASTENERS IAW SRM 51-1-21 PG 1.  TRIMMED OUT CRACKED AREA IAW SRM 53-2-0 FIG 14 SHEET 3, TR 53-181.  FABRICATED FILLER (7075-T6AL 0.063), 2 EA DOUBLERS (7075-T6AL 0.063) (7075-T6AL 0.080) IAW SRM 53-2-0 FIG 14 SHEET 3, TR 53-181.  CLEANED, TREATED AND PRIMED AREA, FILLER AND DOUBLERS IAW SRM 51-1-8B.  APPLIED PRC SEALANT ON FAYING SURFACES IAW SRM 51-1-11 PG 9.  INSTALLED DOUBLERS AND FILLER IAW SRM 53-2-0 FIG 14 SHEET 3, TR 53-181, SRM 51-1-20D PG 9, SRM 51-1-21 PG 1.
